Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 08:22:11 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643461
  • Total Topics: 48959
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ching Atripla to stribild  (Read 615 times)

0 Members and 1 Guest are viewing this topic.

Offline Zoob626

  • Member
  • Posts: 16
ching Atripla to stribild
« on: May 21, 2014, 04:50:29 PM »
Hello everyone 

My Doctor say that i should change Atripla to stribild  :( he cant explain why!! my VL 100 after UN .... anyway he say i can take it before i sleep !!
But iam Afraid and undecided  :-\
I've been reading about stribild here in this forum and i was  :o noooo one here say that stribild is good and side effect its Terrible ... mabye i will have side effect rest of my live  :'(
any one here he have chang from Atripla to Stribild ??? plzzzz help mee with any Advice


Zoooob  :(


Online buginme2

  • Member
  • Posts: 3,130
Re: ching Atripla to stribild
« Reply #1 on: May 21, 2014, 05:03:28 PM »
There are a shit loads of threads on here of people telling how great stribild is.  What are you talking about of "terrible side effects?"  Where did you read this?  Link please.


 

Online Dan0

  • Member
  • Posts: 454
Re: ching Atripla to stribild
« Reply #2 on: May 21, 2014, 05:17:23 PM »
HI -

If you read through the threads thoroughly, you'd see that most of them pertain to some initial side effects and nothing (that I can recall) where someone had long-lastic horrific side effects that stomped on their quality of life.  I switched from Atripla to Stribild about 7 months ago. I'm fine.

Yes, there are side effects but not what I could call "terrible" - unless you consider gas to be a terrible side effect.  Personally, I had nothing more than some mild inconvenience and I don't consider 'gas' or bloating a terrible side effect.  I have to take a pill a day for the rest of my life, get punctured every six months and deal with insurance companies - if I can handle that, I can handle a little gas.  After a couple weeks, there were NO side effects at all. The only lasting 'inconvenience' is that I have to take it with food and - for me - that's a little inconvenient since I'm not a big eater.

When someone says 'terrible side effects', I envision complete incontinence, boils, etc.  I have more side effects from taking NyQuil than I do taking Stribild. I don't mean to marginalize your concerns, but you make it sound pretty awful. 
You can be the ripest, juiciest peach in the world, and there's still going to be somebody who hates peaches.

"Honey, you should never ask advice from a drunk drag queen who has a show to do." - JG

06/2002 DX
10/2006 Atripla UD
10/2013 Stribild Still UD

Offline fgh12

  • Member
  • Posts: 33
Re: ching Atripla to stribild
« Reply #3 on: May 21, 2014, 06:04:39 PM »
I don't think you've read this forum correctly or you're misreading.
I've been on stribild for 2 weeks nows, and the only side effect I have is some gas, which is due the the truvuda, what was also explained by admin. Ann in the stribild topic I made.

I've heard great things from other people on this forum on stribild and that relaxed me even more. Maybe we were lucky that we didn't experience side effects. A common side effect is nausea, but I didn't get that one either.
In fact, on drugs.com you can also see that it scores a 9,6 according to 36 users.

http://www.drugs.com/comments/cobicistat-elvitegravir-emtricitabine-tenofovir/stribild.html

I agree with Dan0.
The biggest 'side effect' is taking a pill every day, but if you had high blood pressure you would have to do the same so no biggie.

I haven't tried Atripla and I hope I don't have too, but I knew some people that switched and prefered Stribild due to better sleeping etc.

Diagnosed: September 2013
Sep. 2013: CD4 320
Jan. 2014:  CD4 690
May 2014:  CD4 800
May 2014: Started Stribild
June 2014: Undetectable

Offline marcmoral16

  • Member
  • Posts: 95
  • Me and my Partner
Re: ching Atripla to stribild
« Reply #4 on: May 21, 2014, 06:17:42 PM »
Yes I don't think you read all the good post about Stribild. My partner was Atripla and when he made the switch he had nothing but good things to say. No stomach burn no fuzziness. I'm not sure what you read but not everyone gets the same side effects.
Tested Positive Jan 16 2013
CD4 119 6% VL 23980
Started Complera Feb 2013
March CD4 199 9% VL 1000
May CD4 255 12% VL 334
June CD4 284 15% VL 172
Switched to Stribild middle June 2013
July CD4 325 22% VL 51
October CD4 341 23% VL UD!!
Jan 2014 CD4 343 20% VL <20
July 2014 CD4 450 26% VL <20

Offline tednlou2

  • Member
  • Posts: 4,987
Re: ching Atripla to stribild
« Reply #5 on: May 22, 2014, 01:07:09 AM »
There are a shit loads of threads on here of people telling how great stribild is.  What are you talking about of "terrible side effects?"  Where did you read this?  Link please.

Perhaps the OP was referring to this thread, which wasn't exactly about short-term side-effects, but the thread was titled "My doctor warned me about Stribild." 

http://forums.poz.com/index.php?topic=53698.msg634453#msg634453

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.